# SDR COEA0802960

- Difficulty date: May 12, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0075
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: A106GA0
- Part serial: RH037
- Condition: Stripped
- Location: Propeller
- Part time: 5,442 hours, 2,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIPPED OUT THREADS FOUND DURING MINI CHECK IN GEG:  WHILE CHECKING FOR PROPER TORQUE ON THE PROPELLER BLADE ACTUATOR PIN (P/N B5072-1) ATTACHING SCREWS (P/N A-1635-159) ONE SCREW WAS UNABLE TO ACHIEVE PROPER TORQUE DUE TO STRIPPED OUT THREADS IN THE BLADE BUTT.  REMOVED SCREW AND FOUND AN UNUSUAL WEAR PATTERN ON SCREW AND THREADED PORTION OF THE ALUMINUM BLADE BUTT.  REPLACED PROPELLER ASSEMBLY.  (S)
